# SDR AALA201701249009

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 8,817 hours, 3,480 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW PRESSURE ON THE L4 DOOR ASSIST, ON FLIGHT ATTENDANT'S PANEL. SERVICED L4 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
